MAUDE Adverse Event Report: BIOMET MICROFIXATION "1.5MM" SYSTEM 1.5X6MM HT SD X-DR SCR; PLATE, BONE

BIOMET MICROFIXATION "1.5MM" SYSTEM 1.5X6MM HT SD X-DR SCR; PLATE, BONE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Concomitant medical products: item #91-6106, lot #j398520, "1.5mm" system 1.5x6mm ht sd x-dr scr qty 5; item #91-6107, lot #991620; "1.5mm" system 1.5x7mm ht sd x-dr scr ea.Initial report foreign source: colombia.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filed for this event, please see associated reports: 0001032347-2022-00374; 0001032347-2022-00375; 0001032347-2022-00376; 0001032347-2022-00378; 0001032347-2022-00379; 0001032347-2022-00380.
 
Event or Problem Description
It was reported that during a procedure that the screws fractured at the screw head when they were being implanted.This resulted in a delay in procedure of approximately 30 minutes.Attempts have been made and additional information on the reported event is unavailable at this time.

Brand Name
"1.5MM" SYSTEM 1.5X6MM HT SD X-DR SCR
Common Device Name
PLATE, BONE
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15977491
Report Number0001032347-2022-00377
Device Sequence Number14917437
Product Code JEY
UDI-Device Identifier00841036053758
UDI-Public(01)00841036053758(10)J398520
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K121589
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number91-6106
Device Lot NumberJ398520
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2021
Initial Report FDA Received Date12/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Age24 YR
Patient SexUnknown